# SDR AALA201706289003

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 30,527 hours, 10,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SECOND ENGINE START DURING TAXI, THE EMERGENCY EXIT LIGHTS ILLUMINATED FOR SEVERAL MINUTES THEN TURNED OFF. AT POWER TRANSFER TO EXTERIOR POWER, EMERGENCY  LIGHTS ILLUMINATED AGAIN FOR SEVERAL MINUTES.  PERFORMED CIDS NR 1 & 2 RESET & BITE TEST, OPS TESTED GOOD.
